RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 2, Pages 83–95 (Mi aa1426)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Method of oscillation and spectral problem for four-order differential operator with self-similar weight

A. A. Vladimirov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow, Russia

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:2, 237–244

Bibliographic databases:

Received: 03.03.2014

Citation: A. A. Vladimirov, “Method of oscillation and spectral problem for four-order differential operator with self-similar weight”, Algebra i Analiz, 27:2 (2015), 83–95; St. Petersburg Math. J., 27:2 (2016), 237–244

Citation in format AMSBIB
\Bibitem{Vla15}
\by A.~A.~Vladimirov
\paper Method of oscillation and spectral problem for four-order differential operator with self-similar weight
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 2
\pages 83--95
\mathnet{http://mi.mathnet.ru/aa1426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3444462}
\elib{http://elibrary.ru/item.asp?id=24849878}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 2
\pages 237--244
\crossref{https://doi.org/10.1090/spmj/1385}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374002600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84958233035}


Linking options:
  • http://mi.mathnet.ru/eng/aa1426
  • http://mi.mathnet.ru/eng/aa/v27/i2/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. V. Tikhonov, I. A. Sheipak, “On the string equation with a singular weight belonging to the space of multipliers in Sobolev spaces with negative index of smoothness”, Izv. Math., 80:6 (2016), 1242–1256  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. N. V. Rastegaev, “Ob asimptotike spektra tenzornogo proizvedeniya operatorov s pochti regulyarnymi marginalnymi asimptotikami”, Algebra i analiz, 29:6 (2017), 197–229  mathnet  elib
    3. N. V. Rastegaev, “On Spectral Asymptotics of the Neumann Problem for the Sturm–Liouville Equation with Arithmetically Self-Similar Weight of a Generalized Cantor Type”, Funct. Anal. Appl., 52:1 (2018), 70–73  mathnet  crossref  crossref  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:232
    Full text:22
    References:33
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019